Duke Mathematical Journal

On the gamma factor of the triple $L$-function, I

Tamotsu Ikeda

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 97, Number 2 (1999), 301-318.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields
Secondary: 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations


Ikeda, Tamotsu. On the gamma factor of the triple L -function, I. Duke Math. J. 97 (1999), no. 2, 301--318. doi:10.1215/S0012-7094-99-09713-2. http://projecteuclid.org/euclid.dmj/1077228651.

Export citation


  • [1] W. N. Bailey, Some infinite integral involving Bessel functions, II, J. London Math. Soc. 11 (1936), 16–20.
  • [2] Paul B. Garrett, Decomposition of Eisenstein series: Rankin triple products, Ann. of Math. (2) 125 (1987), no. 2, 209–235.
  • [3] Stephen Gelbart and Freydoon Shahidi, Analytic properties of automorphic $L$-functions, Perspectives in Mathematics, vol. 6, Academic Press Inc., Boston, MA, 1988.
  • [4] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series, and products, Fourth edition prepared by Ju. V. Geronimus and M. Ju. Ceĭtlin. Translated from the Russian by Scripta Technica, Inc. Translation edited by Alan Jeffrey, Academic Press, New York, 1965.
  • [5] Tamotsu Ikeda, On the functional equations of the triple $L$-functions, J. Math. Kyoto Univ. 29 (1989), no. 2, 175–219.
  • [6] Tamotsu Ikeda, On the location of poles of the triple $L$-functions, Compositio Math. 83 (1992), no. 2, 187–237.
  • [7] Hervé Jacquet, Automorphic forms on $\rm GL(2)$. Part II, Springer-Verlag, Berlin, 1972.
  • [8] Hervé Jacquet and Joseph Shalika, Rankin-Selberg convolutions: Archimedean theory, Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part I (Ramat Aviv, 1989), Israel Math. Conf. Proc., vol. 2, Weizmann, Jerusalem, 1990, pp. 125–207.
  • [9] I. Piatetski-Shapiro and Stephen Rallis, Rankin triple $L$ functions, Compositio Math. 64 (1987), no. 1, 31–115.
  • [10] Lucy Joan Slater, Generalized hypergeometric functions, Cambridge University Press, Cambridge, 1966.
  • [11] Eric Stade, Hypergeometric series and Euler factors at infinity for $L$-functions on $\rm GL(3,\bold R)\times\rm GL(3,\bold R)$, Amer. J. Math. 115 (1993), no. 2, 371–387.
  • [12] J. Tate, Number theoretic background, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–26.

See also

  • See also: Tamotsu Ikeda. On the gamma factor of the triple L-function. II. J. Reine Angew. Math. Vol. 499 (1998), pp. 199–223.